MAUDE Adverse Event Report: AESCULAP AG VEGA SYSTEM® PS+; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

AESCULAP AG VEGA SYSTEM® PS+; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number NX210
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
An outside law firm reported that a patient experienced ongoing right knee pain and instability following a right total knee arthroplasty.The patient had a history of end-stage degenerative arthritis of the right knee and underwent a right total knee arthroplasty on (b)(6) 2020.Following surgery, the patient continued to report pain, swelling, and instability.A clinic visit on (b)(6) 2021, documented continued knee swelling and lateral patellar tracking.Subsequent evaluation noted a well-healed incision, range of motion from 0 to 110 degrees, and mid-flexion instability with varus/valgus laxity.Radiographs reportedly demonstrated a well-aligned prosthesis without evidence of loosening, fracture, or mechanical failure.Due to persistent pain and instability, the patient underwent revision right total knee arthroplasty involving polyethylene exchange on (b)(6) 2021.Intraoperative findings included significant medial-lateral instability, crepitation, synovial swelling, and clear joint fluid without evidence of infection.The existing polyethylene insert was removed and replaced with a size 14 aesculap posterior-stabilized polyethylene insert.Synovectomy, debridement, and removal of bony overgrowth were also performed.Knee stability improved following implantation.No intraoperative complications were reported.On (b)(6) 2026, the patient presented with worsening right knee pain.At a follow-up visit on (b)(6) 2026, the patient reported right knee pain, instability, difficulty walking, and limited range of motion.Review of radiographs reportedly showed normal alignment with lucency present and the tibial and femoral components appearing loose.Revision total knee arthroplasty was planned.This report is filed under ais reference (b)(4).

Brand Name
VEGA SYSTEM® PS+
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key25448581
Report Number3005673311-2026-00115
Device Sequence Number17583455
Product Code JWH
UDI-Device Identifier04046963811129
UDI-Public(01)04046963811129(11)200319(17)250318(10)52603025
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
Report Date (Section F) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2025
Device Model NumberNX210
Device Catalogue NumberNX210
Device Lot Number52603025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/15/2026
Device Age14 MO
Event Location Hospital
Date Report to Manufacturer05/15/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date06/29/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA06/09/2026